Carregant...
Carregant...

Vés al contingut (premeu Retorn)

An overlapping iteration-by-subdomain Dirichlet/Robin domain decomposition method for advection-diffusion problems

Autor
Houzeaux, G.; Codina, R.
Tipus d'activitat
Article en revista
Revista
Journal of computational and applied mathematics
Data de publicació
2003-09
Volum
158
Número
2
Pàgina inicial
243
Pàgina final
276
DOI
https://doi.org/10.1016/S0377-0427(03)00447-3 Obrir en finestra nova
URL
http://www.sciencedirect.com/science/article/pii/S0377042703004473 Obrir en finestra nova
Resum
We present a new overlapping Dirichlet/Robin Domain Decomposition method. The method uses Dirichlet and Robin transmission conditions on the interfaces of an overlapping partitioning of the computational domain. We derive interface equations to study the convergence of the method and show its properties through four numerical examples. The mathematical framework is general and can be applied to derive overlapping versions of all the classical nonoverlapping methods.
Paraules clau
Overlapping, Mixed Domain Decomposition Method, Finite Elements
Grup de recerca
(MC)2 - Grup de Mecànica Computacional en Medis Continus
(MC)2 - UPC Mecànica de Medis Continus i Computacional
ANiComp - Anàlisi numèrica i computació científica

Participants